# SDR MALA976067

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100501
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER CLIMB, THE LEFT FRONT WINDSHIELD HEAT LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH.  AIRCRAFT RETURNED TO MSP.  MAINTENACE REPLACED THE RIGHT FRONT WINDSHIELD.  OPS CHECK GOOD.
